| Model Number |
53818G |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the catheters lacked lubricity.
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿inadequately mixed solution¿ with a potential root cause of ¿incorrect mixer speed or incorrect component sequence¿.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿inspect the catheter before use.Do not use the product if the device or packaging is damaged.".
Event or Problem Description
It was reported that the catheters lacked lubricity.